Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 2, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 5, 2011, 2:37 PM PST. It took effect at Jan 6, 2011, 5:00 AM PST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2011, 2:37 PM PST (22:37 UTC)
- In effect from
- Jan 6, 2011, 5:00 AM PST
- Expired
- Jan 10, 2011, 2:23 AM PST
- In force
- 4 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
750 WHUS76 KEKA 052237 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PST WED JAN 5 2011 PZZ470-061130- /O.CAN.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/ /O.NEW.KEKA.SC.Y.0002.110106T1700Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST SUNDAY. * WAVES...W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-061130- /O.NEW.KEKA.SC.Y.0002.110106T1700Z-110108T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST SATURDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 14 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-061130- /O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 AM PST SUNDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 12 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-061130- /O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 PM PST SUNDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
12 follow-up statements
645 WHUS76 KEKA 061028 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 228 AM PST THU JAN 6 2011 PZZ450-061830- /O.EXT.KEKA.SC.Y.0002.110106T1300Z-110108T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 228 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SATURDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 14 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-061830- /O.EXT.KEKA.SC.Y.0002.110106T1300Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 228 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. * WAVES...W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-061830- /O.EXT.KEKA.SC.Y.0002.110106T2000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 228 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 2 AM PST MONDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-061830- /O.CON.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 228 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 12 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
565 WHUS76 KEKA 061635 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PST THU JAN 6 2011 PZZ450-070045- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 835 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. * WAVES: W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-070045- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WAVES...W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 14 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-070045- /O.CON.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 835 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST SUNDAY. * WAVES: W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-070045- /O.CON.KEKA.SC.Y.0002.110106T2000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM PST MONDAY. * WAVES: W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
905 WHUS76 KEKA 062253 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 PM PST THU JAN 6 2011 PZZ450-071130- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 253 PM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. * WAVES: W SWELL NEAR 13 FT AT 16 SECONDS WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-071130- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 PM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WAVES...W SWELL NEAR 14 FT AT 16 SECONDS WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-071130- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 PM PST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. * WAVES: W SWELL NEAR 13 FT AT 16 SECONDS WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
487 WHUS76 KEKA 071043 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 AM PST FRI JAN 7 2011 PZZ450-072330- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 AM PST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. * WAVES: W SWELL NEAR 12 FT AT 16 SECONDS WILL SLOWLY SUBSIDE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-072330- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 AM PST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WAVES: W SWELL NEAR 12 FT AT 16 SECONDS WILL SLOWLY SUBSIDE THROUGH SATURDAY NIGHT. * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KT ON SATURDAY BEHIND A WEAK COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-072330- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 AM PST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. * WAVES: W SWELL NEAR 12 FT AT 15 SECONDS WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KT ON SATURDAY BEHIND A WEAK COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
631 WHUS76 KEKA 072227 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 PM PST FRI JAN 7 2011 PZZ450-081130- /O.CAN.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/ /O.NEW.KEKA.SC.Y.0003.110108T2000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 227 PM PST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 AM PST SUNDAY. * WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE FRONT NORTH WINDS WILL INCREASE AND GUST TO AROUND 25 KT SATURDAY AFTERNOON INTO LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081130- /O.CAN.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ /O.NEW.KEKA.SC.Y.0003.110108T2000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 PM PST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 AM PST SUNDAY. * WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE FRONT NORTH WINDS WILL INCREASE AND GUST TO AROUND 25 KT SATURDAY AFTERNOON INTO LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-081130- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 PM PST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WAVES: W SWELL NEAR 10 FT AT 14 SECONDS WILL SLOWLY SUBSIDE TONIGHT. * WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE FRONT NORTH WINDS WILL INCREASE TO 15 TO 25 KT SATURDAY AFTERNOON INTO LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081130- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 PM PST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. * WAVES: W SWELL NEAR 10 FT AT 14 SECONDS WILL SLOWLY SUBSIDE TONIGHT. * WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE FRONT NORTH WINDS WILL INCREASE TO 15 TO 25 KT SATURDAY AFTERNOON INTO LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
229 WHUS76 KEKA 081030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST SAT JAN 8 2011 PZZ450-455-082330- /O.EXT.KEKA.SC.Y.0003.110108T1100Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTH WINDS OF 15 TO 25 KT WILL PERSIST THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-082330- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTH WINDS OF 20 TO 25 KT WILL PERSIST THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-082330- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. * WINDS: NORTH WINDS OF 20 TO 25 KT WILL PERSIST THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
286 WHUS76 KEKA 082249 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 PM PST SAT JAN 8 2011 PZZ450-455-091100- /O.CON.KEKA.SC.Y.0003.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 249 PM PST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-091100- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 249 PM PST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091130- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 PM PST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. * WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
856 WHUS76 KEKA 091039 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 AM PST SUN JAN 9 2011 PZZ450-455-091145- /O.EXP.KEKA.SC.Y.0003.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 239 AM PST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. $$ PZZ470-091145- /O.EXP.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 239 AM PST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. $$ PZZ475-092330- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 AM PST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. * WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
640 WHUS76 KEKA 091657 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 AM PST SUN JAN 9 2011 PZZ475-100100- /O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 AM PST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY. * WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
495 WHUS76 KEKA 092259 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 PM PST SUN JAN 9 2011 PZZ475-100500- /O.EXT.KEKA.SC.Y.0002.000000T0000Z-110110T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 PM PST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM THIS EVENING. * WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
041 WHUS76 KEKA 100440 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PST SUN JAN 9 2011 PZZ475-101100- /O.EXT.KEKA.SC.Y.0002.000000T0000Z-110110T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... * WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT BETWEEN CAPE MENDOCINO AND POINT ARENA CALIFORNIA FROM 10 TO 60 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
789 WHUS76 KEKA 101023 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PST MON JAN 10 2011 ...GALE WATCH FOR THE NORTHERN OUTER WATERS TUESDAY AFTERNOON AND NIGHT... .A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE NORTHEAST PACIFIC WILL BRING THE POTENTIAL FOR GALE CONDITIONS TUESDAY AFTERNOON INTO TUESDAY NIGHT. PZZ475-101130- /O.CAN.KEKA.SC.Y.0002.000000T0000Z-110110T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 AM PST MON JAN 10 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. $$ PZZ470-102300- /O.NEW.KEKA.GL.A.0001.110111T2000Z-110112T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 AM PST MON JAN 10 2011 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * WINDS: 20 TO 30 KT WITH GUSTS AS HIGH AS 40 KT. THE STRONGEST WINDS ARE EXPECTED TUESDAY EVENING. * SEAS: COMBINED SEAS MAY REACH 10 TO 12 FT...AND WILL BE DOMINATED BY SHORT PERIOD WIND WAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:33 AM PST, 11 hours 4 minutes earlier.
Area forecast discussion, Jan 5, 3:33 AM PST, 11 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 333 AM PST WED JAN 5 2011 .SYNOPSIS...HIGH PRESSURE WILL MAINTAIN DRY WEATHER THROUGH THURSDAY NIGHT. A FRONT WILL BRING A CHANCE OF RAIN FRIDAY NIGHT. BEHIND THE FRONT SCATTERED SHOWERS ARE EXPECTED FOR THE WEEKEND. && DISCUSSION...MAIN FORECAST CHALLENGE FOR THE NEXT SEVERAL DAYS IS INLAND VALLEY FOG AND COASTAL STRATUS. TODAY THROUGH FRIDAY DRY AND STABLE CONDITIONS ARE EXPECTED WITH THE RIDGE OVERHEAD. NEUTRAL TO WEAK ONSHORE FLOW IS EXPECTED TO KEEP SOME STRATUS ALONG THE COAST. INLAND AREAS ARE EXPECTED TO SEE RADIATIONAL FOG OVERNIGHT BUT SHOULD SCATTER OUT DURING THE DAY. WEAK WARM FRONT CURRENTLY OFFSHORE OF OR AND WA IS PROGGED TO MOVE ONSHORE TODAY. THE MAIN IMPACT FOR OUR AREA IS SOME MID AND HIGH LEVEL CLOUDS. VERY LIGHT QPF AMOUNTS ARE SHOWN BY THE MODELS IN NORTHERN DEL NORTE COUNTY TODAY...BUT FEEL THIS MAY BE OVERDONE DUE TO THE RIDGING IN PLACE...SO KEPT POPS BELOW 10 PERCENT. MODELS ARE IN GOOD AGREEMENT ON THE TIMING OF A COLD FRONT MOVING QUICKLY MOVING THROUGH THE AREA FRIDAY NIGHT. PRECIP AMOUNTS ARE EXPECTED TO BE LOW DUE TO THE SPEED OF THE FRONT MOVING THROUGH. SNOW LEVELS WILL BE 3500 TO 4000FT WITH INITIAL PRECIP AHEAD OF THE FRONT. BEHIND THE FRONT SHOWERY CONDITIONS ARE EXPECTED WITH SNOW LEVELS DROPPING TO 2000 TO 3000FT. MONDAY MODEL SOLUTIONS BEGIN TO DIVERGE ON THE TIMING OF THE NEXT SYSTEM MOVING INTO THE REGION. THE ECMWF IS SLOWER KEEPING US UNDER RIDGING LONGER THEN THE GFS. TRENDED TOWARD THE FASTER GFS BUT KEPT POPS IN THE CHANCE CATEGORY FOR THE MONDAY NIGHT THROUGH WEDNESDAY TIME FRAME DUE TO THE UNCERTAINTY ON TIMING. OVERALL THE PATTERN LOOKS TO BE CLOSER TO ZONAL FLOW AND WETTER SO FEEL POPS NEAR CLIMO IS APPROPRIATE. MKK && .AVIATION...GENERALLY MVFR TO VFR CONDITIONS WILL PREVAIL ACROSS NW CALIFORNIA THROUGH FRIDAY AS WEAK OFFSHORE FLOW CONTINUES. HOWEVER AREAS OF DENSE RADIATIONAL FOG...ESPECIALLY IN RIVER VALLEYS THIS MORNING AND OVERNIGHT TONIGHT WILL CONTINUE. THIS FOG DEVELOPMENT WILL LEAD TO PERIODS OF LIFR AND IFR CONDITIONS DURING NIGHT TIME AND EARLY MORNING HOURS AT LOCATIONS IN THESE VALLEYS ESPECIALLY KUKI. MKN && .MARINE...A LONGER PERIOD NW SWELL THAT ARRIVED IN THE WATERS OVERNIGHT MONDAY CONTINUES TO SUBSIDE TODAY. WINDS WILL CONTINUE TO BE RELATIVELY LIGHT THROUGH THE WEEK AS AN UPPER RIDGE STAYS OVERHEAD. ANOTHER LONGER PERIOD NW SWELL IS FORECAST TO BUILD TO AROUND 13 TO 14 FT BY AFTERNOON THURSDAY. MKN && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM PST SATURDAY PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 5, 5:03 AM PST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 503 AM PST WED JAN 5 2011 CAZ001>004-076-061315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 503 AM PST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.